# SDR DALA2019101215864

- Difficulty date: October 10, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 65,150 hours, 47,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR BATTERY MISSING. REPLACED THE BATTERY, OP CKS NML.
